In light of the increasing use of enoxaparin for both prophylaxis and treatment of thromboembolic disease, the number of potential complications from this anticoagulant will also continue to increase. This article presents the first case of massive retroperitoneal hematoma during enoxaparin treatment of pulmonary embolism after a primary total hip arthroplasty and discusses several unique sequelae of the retroperitoneal hematoma. Retroperitoneal hematomas are often fatal, and treatment involves aggressive fluid resuscitation with possible surgical decompression.





Polls results
1

On a scale of 1 to 10, rate how much this article will change your clinical practice?

NO change
BIG change
100% Article relates to my practice (3/3)
0% Article does not relate to my practice (0/3)
0% Undecided (0/3)
2

Will this article lead to more cost-effective healthcare?

100% Yes (3/3)
0% No (0/3)
0% Undecided (0/3)
3

Was this article biased? (commercial or personal)

0% Yes (0/3)
100% No (3/3)
0% Undecided (0/3)
4

What level of evidence do you think this article is?

0% Level 1 (0/3)
0% Level 2 (0/3)
0% Level 3 (0/3)
66% Level 4 (2/3)
33% Level 5 (1/3)